MathSciNet Relay Station
MathSciNet bibliographic data
MR1944413 (2004d:62049) 62E10 (60C05 62E17 92D20)
Lippert, Ross A.; Huang, Haiyan; Waterman, Michael S. Distributional regimes for the number of $k$-word matches between two random sequences. Proc. Natl. Acad. Sci. USA 99 (2002), no. 22, 13980–13989 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement